# SDR FDEA201008032783

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,752 hours, 10,148 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLOWING THRU 200 KTS TRIED TO EXTEND SLATS.  AS SOON  AS HANDLE MOVED FROM DETENT, GOT LOUD GRINDING  NOISE. ALSO GOT ECAM WARNING FOR SLAT 1 & SLAT 2  FAULT. RECYCLED HANDLE. WARNINGS CLEARED; SLOWED TO  180 KTS, EXTENDED SLATS NORMALLY WITH NO WARNINGS  AND NO GRINDING NOISES. T/S AND REVEIWED HISTORY OF SLAT FAULTS, OPENED GEAR DOORS, REMOVED LT AND CTR AC BAY DOORS TO ACCESS SLAT COMPONENTS FWD OF SLAT PCU. FOUND RT SLAT TORQUE LIMITER IN OVERTORQUED CONDITION WITH  RED INDICATOR POPPED OUT, LT TORQUE LIMITER FOUND NORMAL CONDITION. MANUALLY RESET RT TORQUE LIMITER.  SUSPECT PROBLEM ORIGINATING FROM RT SIDE SLAT COMPONENTS DUE TO CURRENT FINDING AND NOTING OF BOTH TORQUE LIMITERS WERE RECENTLY RESET  PRIOR TO FAULT REPEATING WITH ONLY THE RT SIDE  INDICATING OVERTORQUE. PANELS REMOVED ARE IN AREA.  FAULT BALL INDICATIONS OF NR 1 & NR 2 SFCC'S BOTH  SHOWED JAM INDICATION, RESET FAULT BALL  INDICATORS FOR FURTHER T/S.  PERFORMED ADJ/TEST SLAT SYSTEM PER AMM 27-84-00-05  NO DEFECTS NOTED. BITE CHECK OF BOTH SFCC 1 AND 2 PERFORMED PER TSM 27-80-00  NO FAULTS FOUND.
